MAUDE Adverse Event Report: BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number R7F282CT
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 20-aug-2025.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a paroxysmal atrial fibrillation procedure with a decanav catheter and the physician did not have any intact ecg signal available to monitor the patient¿s heart rhythm.Ecg signal loss.During the procedure, the signal loss was observed on the intracardiac (ic), body surface (bs), or all ecg (bs + ic) channels.A second device was used to complete the procedure.There was no adverse event reported on the patient.Additional information was received on 01-aug-2025.The physician did not have any intact ecg signal available to monitor the patient¿s heart rhythm (example: body surface, anesthesia monitor, defibrillator).The signal loss was observed on all ecg (bs +ic) on the carto and the recording system.During the signal loss issue, the affected catheter was inside the patient¿s body.This event was originally considered non-reportable, however, bwi became aware on 01-aug-2025 that the physician did not have any intact ecg signal available to monitor the patient¿s heart rhythm and have reassessed the event as reportable.The awareness date for this record is 01-aug-2025.
 
Additional Manufacturer Narrative
It was reported that a patient underwent a paroxysmal atrial fibrillation procedure with a decanav catheter and the physician did not have any intact ecg signal available to monitor the patient¿s heart rhythm.Device evaluation was completed on 26-aug-2025.The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and electrical test of the returned device were performed.Visual inspection revealed no damage or anomalies on the device.The device was connected to the carto 3 system and it was recognized and visualized correctly.No signal noise or electrical issues were observed.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified the signal loss issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the use of the device that may have affected its performance.The carto® 3 system instructions for use (ifu) contain the following information: ecg noise is typically generated as the result of improper connection of the body surface ecg patch to the patient.This noise is the most significant during ablation.To resolve this situation, verify proper connection.It is recommended to turn off the notch filter for this verification.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
DECANAV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22886766
Report Number2029046-2025-02822
Device Sequence Number14681330
Product Code DRF
UDI-Device Identifier10846835008807
UDI-Public(01)10846835008807(17)260522(10)31650513M
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Catalogue NumberR7F282CT
Device Lot Number31650513M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK RECORDING SYSTEM; UNK_CARTO 3
Patient SexUnknown